MathSciNet Relay Station
MathSciNet bibliographic data
MR879569 35Q20 (35B25 35L67)
Venakides, Stephanos The zero dispersion limit of the Korteweg-de Vries equation with periodic initial data. Trans. Amer. Math. Soc. 301 (1987), no. 1, 189–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement